Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3407463, 9 pages
http://dx.doi.org/10.1155/2016/3407463
Research Article

On a Stochastic Lotka-Volterra Competitive System with Distributed Delay and General Lévy Jumps

1Department of Mathematics, Qingdao University of Technology, Qingdao 266520, China
2Department of Mathematics, Harbin Institute of Technology, Weihai 264209, China

Received 6 August 2016; Accepted 9 November 2016

Academic Editor: Ana Carpio

Copyright © 2016 Lijie Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijie Zhang, Chun Lu, and Hui Liu, “On a Stochastic Lotka-Volterra Competitive System with Distributed Delay and General Lévy Jumps,” Mathematical Problems in Engineering, vol. 2016, Article ID 3407463, 9 pages, 2016. https://doi.org/10.1155/2016/3407463.